# SDR CALA0100908

- Difficulty date: September 30, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125" CRACK AT UPPER R/H CORNER I/B SIDE OF CO-PILOT'S R/H WINDOW POST SKIN AND GUSSET. THE CRACKED AREA WAS ROUTED OUT AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-10-1, FIGURE 210.
